# SDR SWAA2013070117797

- Difficulty date: June 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 344 TO BS 480, LBL 25.  R&R SEAT TRACK PER SRM.
